# SDR AALA202508119850

- Difficulty date: July 30, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 44,317 hours, 18,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Undertorqued
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT EMERGENCY ESCAPE DOOR CUT OUT, UPPER AFT STOP LOOSE (ROTATES BY HAND). RETIGHTENED LEFT HAND AFT EMERGENCY ESCAPE DOOR CUT OUT, UPPER AFT STOP. PER B737NG SRM 51-40-02.
